# SDR 2018FA0000103

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: General aviation
- Filed by: Cirrus Design Corporation, repair station YD5R855Y
- Aircraft: N344PV
- Make and model: Cirrus SF50
- Aircraft serial: 0036
- Aircraft time: 20 hours, 15 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 33478004
- Part serial: NSN
- Condition: Melted
- Location: Ram Air
- Part time: 20 hours, 15 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS BLEED HOT AND THEN OVERHEAT MESSAGE.  ON REMOVING THE INTERIOR OF THE BAGGAGE COMPARTMENT, IT WAS DISCOVERED THAT THE RAM AIR PLENUM HAD MELTED.  FURTHER REVIEW SHOWED THAT THE RAM AIR DUCT HAD COME OFF OF THE PLENUM ITSELF.
